Alert archive / Alabama / River Flood Warnings in 2019
River Flood Warning 4, NWS Birmingham, AL
NWS Birmingham, AL issued this river flood warning at Jan 19, 2019, 8:11 PM CST for Greene County, Hale County, Marengo County, Alabama. It took effect at Jan 21, 2019, 3:00 PM CST. It was in force for .
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2019, 8:11 PM CST (02:11 UTC)
- In effect from
- Jan 21, 2019, 3:00 PM CST
- Expired
- Jan 21, 2019, 7:34 AM CST
- In force
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Greene County, AL, Hale County, AL, Marengo County, AL
The radar
The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black Warrior River below Selden Dam (WLDA1).
- Action stage
- 90 ft
- Minor stage
- 90 ft
- Moderate stage
- 102 ft
- Major stage
- 105 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
528
WGUS44 KBMX 200211
FLWBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Birmingham AL
811 PM CST Sat Jan 19 2019
...The National Weather Service in Birmingham AL has issued a Flood
Warning for the following rivers in Alabama...
Black Warrior River At Selden Lock and Dam Affecting Greene...Hale
and Marengo Counties.
.Heavy rainfall of 1 to 2 inches has occurred within the past 24 hours
over the Black Warrior River basin...and a flood warning is now in
effect for the Black Warrior River at Seldon Lock and Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Sunday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-201411-
/O.NEW.KBMX.FL.W.0004.190121T2100Z-190124T0800Z/
/WLDA1.1.ER.190121T2100Z.190123T0000Z.190123T2000Z.NO/
811 PM CST Sat Jan 19 2019
The National Weather Service in Birmingham AL has issued a
* Flood Warning for
the Black Warrior River At Selden Lock and Dam.
* from Monday afternoon to late Wednesday night...or until the
Warning is cancelled.
* At 7:15 PM Saturday The stage Was 79.8 feet.
* Flood stage is 90.feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue
to rise to near 91.4 feet by Tuesday evening. The river will fall
below flood stage by Wednesday afternoon.
* Impact...At 90 feet...Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$3 follow-up statements
547
WGUS84 KBMX 201659
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
1059 AM CST Sun Jan 20 2019
...The flood warning continues for the Black Warrior River At Selden
Lock and Dam...
Heavy rainfall of 1 to 2 inches has occurred within the past 24 hours
over the Black Warrior River basin...and a flood warning remains
in effect for the Black Warrior River at Selden Lock and Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-210459-
/O.EXT.KBMX.FL.W.0004.190122T0900Z-190123T0600Z/
/WLDA1.1.ER.190122T0900Z.190122T1200Z.190122T1800Z.NO/
1059 AM CST Sun Jan 20 2019
The Flood Warning continues for
The Black Warrior River At Selden Lock and Dam.
* from late Monday night to late Tuesday night...or until the warning
is cancelled.
* At 10:15 AM Sunday the stage was 83.3 feet.
* Flood stage is 90 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 90.1 feet by Tuesday morning. The river
will fall below flood stage by early Tuesday afternoon.
* Impact...At 90 feet...Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$662
WGUS84 KBMX 210225
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
825 PM CST Sun Jan 20 2019
...The flood warning continues for the Black Warrior River At Selden
Lock and Dam...
.Heavy rainfall of 1 to 2 inches has occurred within the past 48 hours
over the Black Warrior River basin...and a flood warning remains
in effect for the Black Warrior River at Selden Lock and Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
Another statement will be issued by Monday morning...or sooner if
conditions warrant.
&&
ALC063-065-091-211426-
/O.EXT.KBMX.FL.W.0004.190122T0936Z-190123T0400Z/
/WLDA1.1.ER.190122T0936Z.190122T1200Z.190122T1600Z.NO/
825 PM CST Sun Jan 20 2019
The Flood Warning continues for
The Black Warrior River At Selden Lock and Dam.
* from late Monday night to Tuesday evening...or until the warning is
cancelled.
* At 8:15 PM Sunday the stage was 85.9 feet.
* Flood stage is 90.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Tuesday morning and
continue to rise to near 90.2 feet by Tuesday morning. The river
will fall below flood stage by late Tuesday morning.
* Impact...At 90.0 feet...Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$945
WGUS84 KBMX 211334
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Birmingham AL
734 AM CST Mon Jan 21 2019
...The flood warning is cancelled for the Black Warrior River At
Selden Lock and Dam...
Levels at Selden Lock and Dam are no longer expected to reach flood
stage...and the Flood Warning has been cancelled.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas. Turn Around...Don't Drown.
This will be the final statement for this event.
&&
ALC063-065-091-211404-
/O.CAN.KBMX.FL.W.0004.000000T0000Z-190123T0400Z/
/WLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
734 AM CST Mon Jan 21 2019
The Flood Warning is cancelled for
The Black Warrior River At Selden Lock and Dam.
* At 7:15 AM Monday the stage was 87.4 feet.
* Flood stage is 90 feet.
* Forecast...The river will crest below flood stage at feet this
evening.
* Impact...At 90 feet...Pasture and wood lands begin to flood.
Livestock should be moved to higher ground at stages above 90 feet.
&&
LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
3273 8790 3281 8789
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jan 19, 5:50 PM CST, 2 hours 21 minutes earlier.
Area forecast discussion, Jan 19, 5:50 PM CST, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 550 PM CST Sat Jan 19 2019 .UPDATE... For 00Z Aviation. && .SHORT TERM... Through Tonight. Line of showers with a few thunderstorms extended from west- central Tuscaloosa County southwest into southern Sumter County and back into southeast Mississippi. Potential for damaging winds remains possible with this line of convective activity and the risk will continue into early this evening as it moves east across the area. Potential for isolated tornadoes will highest roughly along and south of Interstate 20 as best overlap of wind shear/helicity and surface-based instability will reside in this area. Most destabilization is near the U.S. Highway 80 corridor over our far southern counties with some breaks in cloud cover observed by satellite over Pike/Barbour Counties. Highest instability may materialize over our far southeast counties later this afternoon. The cold front pushes through Central AL and the main precip slides east of our area by 6-7pm. Increasing winds will speed up the cold air advection and temperatures will begin dropping below freezing beginning in the northwest soon after midnight. At this same time, the main upper level trough axis swings through, so any lingering moisture could have enough lift to generate some precip. Forecast soundings show a pretty shallow layer of moisture that drops in the -7 to -8 degree celsius range for at least a couple of hours before the dry air moves in. While this isn't quite the -10 to -20 degree range we typically like to see for dendritic growth of snow crystals, we're limited by the accuracy and resolution of model data. Therefore, I don't want to completely rule out the possibility of some scattered snow flurries for a few hours sometime after midnight for most locations north of the I-85 corridor. Any snow flurries won't amount to much, so I don't expect any accumulations or impacts for early Sunday morning. .LONG TERM... Sunday through Friday. As the system moves out Sunday morning, a few flurries will remain possible as temperatures continue to drop through the morning. The afternoon will be cold and windy as cold air really begins to set in. High pressure builds in and will keep the area dry through Tuesday morning. Rain will begin to spread into the area late Tuesday afternoon in advance of the system. This will be a very slow moving system so rain chances really do not become likely until Wednesday morning in the west and late Wednesday afternoon in the east. This will allow the southerly flow to increase and bring in upper 60 degree temperatures into the southeast by the afternoon, just before the rain becomes widespread. Rain will continue through Wednesday night so continued with the high rain chances. There will be a brief window Thursday morning across the north that some rain could be mixed with snow on the back edge of the precipitation, so did include the chance here. Based on trends, it appears that it would be generally just flurries once again. High pressure builds in on Friday. Models are pretty consistent on this so confidence is fairly high on the chances of rain and overall timing. As we move into Friday, there are some model discrepancies, but the both indicate a clipper system will slide southeast along the backside of the trough. The GFS is a little more bullish than its counterpart the Euro, so confidence on this system is low. With that said, the overall timing of the system would be late Friday afternoon into the overnight hours on Friday night. If the system holds together there would be rain on the onset switching to snow after 6 to 9 pm across the north. Will forego any mention of winter in the HWO at this time as confidence is just too low to to include but definitely worth watching the trends over the next few days. 16 && .AVIATION... 00Z TAF Discussion. A strong cold front will move across central Alabama this evening. A line of showers will accompany the front, and reduce vsbys to 3 miles or less at the northern TAF sites. Winds will increase behind the front with sustained wind speeds of 15-20 knots with gusts to 30 knots. Widespread MVFR cigs will prevail thru the period. Patchy light rain or snow will develop between 05z and 12z across north Alabama, but vsbys will likely stay above 5 miles. 58/rose && .FIRE WEATHER... Windy tonight and into Sunday with sustained winds 15-20 mph with gusts to 35 mph. A cold front will move through the area tonight and temperatures will drop quickly and into the 30s. Clouds will decrease Sunday afternoon. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 30 37 22 43 29 / 30 10 0 0 0 Anniston 31 39 22 45 30 / 20 10 0 0 0 Birmingham 30 39 24 46 33 / 30 10 0 0 0 Tuscaloosa 31 42 26 48 34 / 30 0 0 0 0 Calera 30 41 25 47 32 / 20 10 0 0 0 Auburn 34 43 26 47 31 / 50 10 0 0 0 Montgomery 35 44 27 50 32 / 20 10 0 0 0 Troy 34 45 27 51 31 / 30 0 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until noon CST Sunday for the following counties: Autauga...Barbour...Bibb...Blount...Bullock...Calhoun... Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa... Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson... Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery... Perry...Pickens...Pike...Randolph...Russell...Shelby...St. Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker... Winston. &&
Hazardous weather outlook, Jan 19, 6:09 PM CST, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 609 PM CST Sat Jan 19 2019 ALZ011>015-017>050-210315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 609 PM CST Sat Jan 19 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Tonight. Winds behind of a strong cold front will be sustained at 20 to 25 mph with gusts 35 to 40 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Winds behind of a strong cold front will be sustained at 20 to 25 mph with gusts 35 to 40 mph on Sunday. Due to the forecast rainfall amounts over the weekend, river flooding is anticipated again near the Mississippi state line. The Tombigbee River at Bevill Lock and Dam will reach minor flood stage Sunday and Monday before receding. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is not expected at this time.
In the hours before
Local storm report, Jan 19, 3:47 PM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
347 PM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND DMG 1 SW WETUMPKA 32.54N 86.21W
01/19/2019 ELMORE AL AMATEUR RADIO
LIKELY TORNADO. FIRST BAPTIST CHURCH IN
WETUMPKA SUFFERED MAJOR STRUCTURAL DAMAGE
ACCORDING TO AMATEUR RADIO RELAY FROM MOB
CHAT.
&&
JHLocal storm report, Jan 19, 3:57 PM CST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
357 PM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 1 SW WETUMPKA 32.54N 86.21W
01/19/2019 ELMORE AL EMERGENCY MNGR
LIKELY TORNADO. FIRST PRESBYTERIAN CHURCH IN
WETUMPKA DESTROYED.
&&
JHLocal storm report, Jan 19, 4:04 PM CST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
404 PM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM TSTM WND DMG WETUMPKA 32.54N 86.20W
01/19/2019 ELMORE AL STORM CHASER
LIKELY TORNADO. SIGNIFICANT DAMAGE REPORTED
IN WETUMPKA JUST EAST OF ELMORE COMMUNITY
HOSPITAL. HIGHWAY 14 IMPASSABLE. STRUCTURAL
DAMAGE WITH UNKNOWN INJURIES.
0256 PM TSTM WND DMG 1 ENE WETUMPKA 32.55N 86.19W
01/19/2019 ELMORE AL EMERGENCY MNGR
LIKELY TORNADO. TALLASSEE HIGHWAY BLOCKED
COMPLETELY BY FALLEN TREES.
0255 PM TSTM WND DMG 1 SW WETUMPKA 32.54N 86.21W
01/19/2019 ELMORE AL EMERGENCY MNGR
LIKELY TORNADO. FIRST PRESBYTERIAN CHURCH IN
WETUMPKA DESTROYED.
0255 PM TSTM WND DMG 1 W WETUMPKA 32.54N 86.21W
01/19/2019 ELMORE AL EMERGENCY MNGR
LIKELY TORNADO. REPORTS OF DAMAGE ALONG PINE
STREET AND SOUTH MAIN STREET IN WETUMPKA.
POWER LINES DOWN ON AN OCCUPIED VEHICLE.
0254 PM TSTM WND DMG 1 SW WETUMPKA 32.54N 86.21W
01/19/2019 ELMORE AL AMATEUR RADIO
LIKELY TORNADO. FIRST BAPTIST CHURCH IN
WETUMPKA SUFFERED MAJOR STRUCTURAL DAMAGE
ACCORDING TO AMATEUR RADIO RELAY FROM MOB
CHAT.
0253 PM TSTM WND DMG 1 WSW WETUMPKA 32.54N 86.22W
01/19/2019 ELMORE AL STORM CHASER
LIKELY TORNADO. SPOTTER REPORTED TORNADO ON
THE GROUND WITH DAMAGED HOMES AND BUILDINGS
ALONG WITH OVERTURNED VEHICLES.
0251 PM TSTM WND DMG 1 SSW WETUMPKA 32.54N 86.21W
01/19/2019 ELMORE AL EMERGENCY MNGR
REPORTS OF DAMAGE FROM PROBABLE TORNADO
ALONG SOUTH MAIN STREET IN WETUMPKA.
0217 PM TSTM WND DMG 3 NNW BOOTH 32.54N 86.60W
01/19/2019 AUTAUGA AL EMERGENCY MNGR
DAMAGE TO A MOBILE HOME REPORTED BY EMA.
PROBABLE TORNADO.
0217 PM TSTM WND DMG 3 NNW BOOTH 32.54N 86.60W
01/19/2019 AUTAUGA AL EMERGENCY MNGR
REPORTS OF ROOF DAMAGE ALONG WITH TREES DOWN
ACROSS ROADS NORTHWEST OF BOOTH. PROBABLE
TORNADO.
0145 PM TSTM WND DMG 2 N CAPITOL HILL GOLF C 32.46N 86.39W
01/19/2019 ELMORE AL EMERGENCY MNGR
ESTIMATED 40-50 MPH SUB-SEVERE WINDS. TIME
AND LOCATION APPROXIMATE.
1230 PM TSTM WND DMG 1 NNE LAKE LURLEEN STAT 33.32N 87.67W
01/19/2019 TUSCALOOSA AL EMERGENCY MNGR
SUB-SEVERE WINDS ESTIMATED 40-50 MPH. TIME
AND LOCATION APPROXIMATE.
&&Local storm report, Jan 19, 4:46 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
446 PM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND DMG ROCK STAND 33.22N 85.41W
01/19/2019 RANDOLPH AL EMERGENCY MNGR
SUB-SEVERE ESTIMATED 40-50 MPH WINDS,
SEVERAL TREES DOWN LIKELY CONTRIBUTED TO
RECENT WET GROUND CONDITIONS. TIME
APPROXIMATE.
&&
JHLocal storm report, Jan 19, 5:19 PM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 PM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM TSTM WND DMG ROCK STAND 33.22N 85.41W
01/19/2019 RANDOLPH AL EMERGENCY MNGR
SUB-SEVERE ESTIMATED 40-50 MPH WINDS,
SEVERAL TREES DOWN LIKELY CONTRIBUTED TO
RECENT WET GROUND CONDITIONS. TIME
APPROXIMATE.
0256 PM TSTM WND DMG 1 ENE WETUMPKA 32.55N 86.19W
01/19/2019 ELMORE AL EMERGENCY MNGR
LIKELY TORNADO. TALLASSEE HIGHWAY BLOCKED
COMPLETELY BY FALLEN TREES.
0256 PM TSTM WND DMG WETUMPKA 32.54N 86.20W
01/19/2019 ELMORE AL STORM CHASER
LIKELY TORNADO. SIGNIFICANT DAMAGE REPORTED
IN WETUMPKA JUST EAST OF ELMORE COMMUNITY
HOSPITAL. HIGHWAY 14 IMPASSABLE. STRUCTURAL
DAMAGE WITH UNKNOWN INJURIES.
0255 PM TSTM WND DMG 1 SW WETUMPKA 32.54N 86.21W
01/19/2019 ELMORE AL EMERGENCY MNGR
LIKELY TORNADO. FIRST PRESBYTERIAN CHURCH IN
WETUMPKA DESTROYED.
0255 PM TSTM WND DMG 1 W WETUMPKA 32.54N 86.21W
01/19/2019 ELMORE AL EMERGENCY MNGR
LIKELY TORNADO. REPORTS OF DAMAGE ALONG PINE
STREET AND SOUTH MAIN STREET IN WETUMPKA.
POWER LINES DOWN ON AN OCCUPIED VEHICLE.
0254 PM TSTM WND DMG 1 SW WETUMPKA 32.54N 86.21W
01/19/2019 ELMORE AL AMATEUR RADIO
LIKELY TORNADO. FIRST BAPTIST CHURCH IN
WETUMPKA SUFFERED MAJOR STRUCTURAL DAMAGE
ACCORDING TO AMATEUR RADIO RELAY FROM MOB
CHAT.
0253 PM TSTM WND DMG 1 WSW WETUMPKA 32.54N 86.22W
01/19/2019 ELMORE AL STORM CHASER
LIKELY TORNADO. SPOTTER REPORTED TORNADO ON
THE GROUND WITH DAMAGED HOMES AND BUILDINGS
ALONG WITH OVERTURNED VEHICLES.
0251 PM TSTM WND DMG 1 SSW WETUMPKA 32.54N 86.21W
01/19/2019 ELMORE AL EMERGENCY MNGR
REPORTS OF DAMAGE FROM PROBABLE TORNADO
ALONG SOUTH MAIN STREET IN WETUMPKA.
0217 PM TSTM WND DMG 3 NNW BOOTH 32.54N 86.60W
01/19/2019 AUTAUGA AL EMERGENCY MNGR
DAMAGE TO A MOBILE HOME REPORTED BY EMA.
PROBABLE TORNADO.
0217 PM TSTM WND DMG 3 NNW BOOTH 32.54N 86.60W
01/19/2019 AUTAUGA AL EMERGENCY MNGR
REPORTS OF ROOF DAMAGE ALONG WITH TREES DOWN
ACROSS ROADS NORTHWEST OF BOOTH. PROBABLE
TORNADO.
0145 PM TSTM WND DMG 2 N CAPITOL HILL GOLF C 32.46N 86.39W
01/19/2019 ELMORE AL EMERGENCY MNGR
ESTIMATED 40-50 MPH SUB-SEVERE WINDS. TIME
AND LOCATION APPROXIMATE.
1230 PM TSTM WND DMG 1 NNE LAKE LURLEEN STAT 33.32N 87.67W
01/19/2019 TUSCALOOSA AL EMERGENCY MNGR
SUB-SEVERE WINDS ESTIMATED 40-50 MPH. TIME
AND LOCATION APPROXIMATE.
&&Local storm report, Jan 19, 7:10 PM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 PM CST SAT JAN 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 2 N CRAWFORD 32.49N 85.18W
01/19/2019 LEE AL PUBLIC
TREES DOWN NEAR THE INTERSECTION OF LEE RD
440 AND LEE RD 179. ALSO REPORT OF TREES
DOWN JUST TO THE EAST NEAR THE INTERSECTION
OF LEE RD 240 AND LEE RD 212. TIME ESTIMATED
FROM RADAR.
&&
TGNearby
River Flood Warnings in Alabama, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.